Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guinea

Tca 4,5 Months After 7 Days Of Accutane

Recommended Posts

Hi all!

I did seven days of Accutane after I decided I couldn't take because of the side effects. I had the dose of 40mg/day. I've had TCA peels (about 20% strong) made before, and my doctor has required a 6 months' downtime after Accutane. However, since I now only took it for 7 days, would it be possible to have the TCA peel now that 4,5 months have gone?

I already booked time for the treatment (and it's on Friday!) without remembering that I actually took 7 days of Accutane in August. I cannot reach him to ask him personally before the appointment.

Thank you for your quick answers!

Link to comment
Share on other sites

Hey Guinea!

Welcome to the forums!

I think you'd be pretty safe after only taking Accutane for a week. The reason you need to wait so long is to let the drug clear completely from your system and allow your body to re-adjust.

If the consultation is free then I suggest still going in to see your doctor but make it very clear to him that you were on Accutane etc. Discuss all possible side effects of doing treatment now.

Good luck, let us know how you go!

x

Link to comment
Share on other sites

IMO, you should be fine. Most of those studies about downtime after accutane are based on people taking accutane for 5-6+ months. I guess a good rule of thumb would be however long your on accutane is about as much time as you need off of it.

Edited by kidrock29520
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×